# SDR KCSA201708021052

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N635BC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 59,243 hours, 10,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FWD TORQUE BOX ACCESS PANEL AT STA 1660 - 1680 DAMAGED. ON BLUE RACK.
